# SDR CA980707006

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 501214436000
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START, NR 2 ENGINE STARTER SHAFT SHEARED.   PART TC:  81.
